A homotopy invariant for dynamical systems with a first integral

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationOrdinary and PArtial Differential Equations, Volume II
EditorsB. D. Sleeman, R. J. Jarvis
Place of PublicationHarlow, U. K.
PublisherLongman
Pages204-217
Publication statusPublished - 1989

Publication series

NamePitman Research Notes in Mathematics
Number216

Cite this

Toland, J. (1989). A homotopy invariant for dynamical systems with a first integral. In B. D. Sleeman, & R. J. Jarvis (Eds.), Ordinary and PArtial Differential Equations, Volume II (pp. 204-217). (Pitman Research Notes in Mathematics; No. 216). Harlow, U. K.: Longman.